# SDR QXEA2014030400190

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR WEB CORRODED.  BLENDED IAW SRM 53-40-43-02-01.  PERFORMED FPI OF BLENDED AREA IAW NDTM 51-00-01, NO DEFECTS NOTED. BLENDS FOUND TO BE WITHIN LIMITS IAW SRM 53-40-43-02-01.  PERFORMED ECI ON BLENDED AREA, NO CRACKS FOUND AT THIS TIME IAW NDTM PART 6 51-00-01.
